Illinois Journal of Mathematics

A transfer theorem for finite groups with sylow $p$-subgroups of maximal class

David Finkel

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 535-536.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051004

Digital Object Identifier
doi:10.1215/ijm/1256051004

Mathematical Reviews number (MathSciNet)
MR0364438

Zentralblatt MATH identifier
0292.20018

Subjects
Primary: 20D20: Sylow subgroups, Sylow properties, $\pi$-groups, $\pi$-structure

Citation

Finkel, David. A transfer theorem for finite groups with sylow $p$-subgroups of maximal class. Illinois J. Math. 18 (1974), no. 4, 535--536. doi:10.1215/ijm/1256051004. https://projecteuclid.org/euclid.ijm/1256051004


Export citation